| Model Number |
434895 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During treatment of a svg-om3 with a des, a perforation occurred.The pk papyrus covered stent system was selected but the stent came off balloon inside a 6f guideliner.Another pk papyrus was successfully placed and sealed the perforation.
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form, cathlab report, discharge summary) and the product release documentation were reviewed to establish whether a device deficiency contributed to this event.Review of the product release documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation and the conducted review no manufacturing related root cause could be identified.The treating physician rated the outcome as both non-device- and non-procedure-related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.